Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Developed dry cough after taking medication for high blood pressure. Does low sodium levels cause restlessness and insomnia?

I was put on high blood pressure medicine . the result was not as good so was given the same type of medicine but it also included a dyuretic. With this I developed a dry cough and started to have sleepless nights. Along with this I was watching my soldium intake. Could low sodium lead to my restlessness and insomnia? Thank you
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Depending on the level, low sodium can cause a variety of neurological symptoms.
Most diuretics can cause low sodium...
Angiotensin Converting Enzyme Inhibitors (ACE) are notorious for causing cough.
Discuss with your doctor - he can reduce the dose or change them.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor